Advanced search
Start date

Geodesic webs

Grant number: 17/02954-2
Support Opportunities:Scholarships abroad - Research
Effective date (Start): August 01, 2017
Effective date (End): February 28, 2018
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Serguei Agafonov
Grantee:Serguei Agafonov
Host Investigator: Valentin Ovsienko
Host Institution: Instituto de Biociências, Letras e Ciências Exatas (IBILCE). Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. São José do Rio Preto , SP, Brazil
Research place: Université de Reims Champagne-Ardenne, France  


This project proposes the study of webs of geodesics on two-dimensional surfaces. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
AGAFONOV, I, SERGEY. Hexagonal Geodesic 3-Webs. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v. 2021, n. 15, p. 11585-11617, . (17/02954-2)

Please report errors in scientific publications list using this form.